# SDR R61A201205050280

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 13,583 hours, 10,640 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR WILL NOT DISARM.  MAINTENANCE RE-INSTALLED DOOR LANYARD PIN PER EMB AMM, AND DOOR OPS CHECKED GOOD.
